# SDR C2XA08CL041

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 13,595 hours, 7,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2846 THE CREW REPORTED SMOKE IN THE COCKPIT.  EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED IN CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED HIGH POWER ENGINE RUNS WITH BLEEDS, PACKS, AND ANTI ICE SYSTEMS ON.  ALSO RAN ALL A/C ELECTRICAL SYSTEMS AND NO SMOKE OR BURNING SMELLS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
